# SDR DALA2016112209206

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN LEFT BS 440 FRAME BELOW STRINGER 8L CRACKED.  MAINTENANCE REPAIRED THE FRAME IAW PRI 551659-14AD REV ORIGINAL AND ER/A 551659-14AD.
